1 doctor weighed in:

Used suppository (ProctodanHC),now I think it is leaking, staining my pants and seat. It smells like feces. Is this normal or a concern?

1 doctor weighed in
Dr. Donald Colantino
Internal Medicine

In brief: Probably not a conce

Rectal suppositories can cause some leakage which would be merely a nuisance rather than anything pathological but the leakage should be short term and can have an odor as the material leaking is mixed with feces.
However if your rectal leakage persists, see a proctologist for examination and advice.

In brief: Probably not a conce

Rectal suppositories can cause some leakage which would be merely a nuisance rather than anything pathological but the leakage should be short term and can have an odor as the material leaking is mixed with feces.
However if your rectal leakage persists, see a proctologist for examination and advice.
Dr. Donald Colantino
Dr. Donald Colantino
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
25 years in practice
179K people helped
Continue
111,000 doctors available